Virtual Nash Implementation with Admissible Supports

Bochet, Olivier; Maniquet, François (2010). Virtual Nash Implementation with Admissible Supports. Journal of mathematical economics, 46(1), pp. 99-108. Amsterdam: Elsevier 10.1016/j.jmateco.2009.06.011

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Department of Economics

UniBE Contributor:

Bochet, Olivier

ISSN:

0304-4068

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:15

Last Modified:

17 Mar 2015 19:18

Publisher DOI:

10.1016/j.jmateco.2009.06.011

Web of Science ID:

000273511400010

URI:

https://boris.unibe.ch/id/eprint/3987 (FactScience: 208096)

Actions (login required)

Edit item Edit item
Provide Feedback